MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No devices were returned for analysis.Without the return of any device for analysis, it is not possible to assess device functionality.The event description notes that the migration was a result of the patient experiencing a fall.Lead migration from the location chosen at initial implantation, resulting in stimulation changes has been listed as a potential risk in manufacturer's instructions for use (ifu).The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description
The patient had fallen resulting in the patient's evoke cap12 percutaneous lead kit - 60cm to migrate from its original position.A repositioning procedure was performed successfully.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18117458
Report Number3021836309-2023-00156
Device Sequence Number20735260
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Device Lot Number9015055877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown